# SDR FDEA201706251757

- Difficulty date: June 25, 2017
- Submitted: June 30, 2017
- Operation: Air carrier
- Aircraft: N521FE
- Make and model: Doug MD-11F
- Aircraft serial: 48478
- Aircraft time: 79,950 hours, 14,517 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Delaminated
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING OTBD FLAP TRAILING WEDGE TOP SURCFACE FOUND DELAMINATED BETWEEN  XOF 622 &  628.  REPAIRED IAW SRM 57-50-80, REPAIR 1, PARA 4A (1)A, AND EA 1-5750-333865, PART 1. THE REPAIR WAS CLASSIFIED AS MAJOR IAW GMM 6-2-100.
